# SDR IPXA2017041216076

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 12,294 hours, 4,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LEAKS ALONG FLOOR, BEGAN AT FL150 & CONTINUED ENROUTE. T/S PERF ACC FIM 52-12-04-00 REV 120.02. FOUND DOOR SEAL 4" OUT OF ITS RAIL. RESEATED DOOR SEAL ACC AMM 52-09-01 REV 120.03. VISUAL CHK OK.
